# SDR SWIA201541103

- Difficulty date: April 3, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 29,326 hours, 24,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT BELOW CARGO DOOR JUST AFT OF FRAME FS605 AND JUST ABOVE STRINGER 22L.  C-CHECK, RO 4/22/15, INSTALLED REPAIR PARTS TO OUTER SKIN AT FRAME FS 605.0 AND STR 22L, REF STS EA.
